MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT BNP CONTROLS

ABBOTT LABORATORIES ARCHITECT BNP CONTROLS
Catalog Number 08K28-11
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Correction/removal number: 3002809144-06/4/19-006-r a product recall letter was issued to all architect bnp customers who have received calibrator or control lots still within dating.The letter informs the customer of the issue regarding a time dependent stability issue of the architect bnp calibrators and controls that may lead to controls out of range and shift in control and patient results.The letter informs the customer all architect bnp calibrators and controls will have shortened expiration dates of 165 days from the date of manufacture.The letter instructs the customer to discontinue use of the lots which are beyond the 165 day expiration and destroy any remaining inventory.The cause of the shift is instability of the architect bnp calibrators and controls.
 
Event or Problem Description
The customer observed non-abbott and abbott controls out of range high while using the architect bnp control lot 44k78918.There was no report of incorrect patient results or impact to patient management.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device architect bnp controls list # 08k28-11, lot # 44k78918, manufacturing site abbott laboratory, abbott park is no longer consider a likely cause.Therefore, this medical device report is not related to remedial action 3002809144-06/4/19-006-r and is unassigned from the field action.Refer to mdr 1415939-2019-00160 which was submitted for the customers issue on alternate suspect medical device.

Brand Name
ARCHITECT BNP CONTROLS
Common Device Name
BNP CONTROLS
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key8811897
Report Number1415939-2019-00159
Device Sequence Number19476960
Product Code JJX
UDI-Device Identifier00380740017477
UDI-Public00380740017477
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2019
Device Catalogue Number08K28-11
Device Lot Number44K78918
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer07/23/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3002809144-06/4/19-006R
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR, LIST 03M74-02; ARCHITECT I2000SR, LIST 03M74-02; SERIAL (B)(4); SERIAL (B)(4); ARCHITECT I2000SR, LIST 03M74-02; SERIAL (B)(4)